# SDR UALA2009090402791

- Difficulty date: September 2, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 56,363 hours, 10,395 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: S210W1101012
- Part serial: 290
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENG LT & RT IP VALVES OUT OF TOLERANCE.  INSTALLED NEW IP VALVES.  ALL CKS NORMAL.
